Оценки решений одного класса систем нелинейных дифференциальных уравнений с распределенным запаздыванием

Translated title of the contribution: Estimates for solutions of the one class to system of nonlinear differential equations with distributed delay

Research output: Contribution to journalArticlepeer-review

Abstract

In the paper we consider a system of nonlinear differential equations with distributed delay and periodic coefficients in linear terms. Sufficient conditions for exponential stability of the zero solution are established, estimates that characterize the rate of decay of solutions at infinity are obtained, and attraction sets of the zero solution are indicated. Similar results are obtained in the case of small perturbations in linear terms.
Translated title of the contributionEstimates for solutions of the one class to system of nonlinear differential equations with distributed delay
Original languageRussian
Pages (from-to)2204-2215
Number of pages12
JournalСибирские электронные математические известия
Volume17
DOIs
Publication statusPublished - 2020

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'Estimates for solutions of the one class to system of nonlinear differential equations with distributed delay'. Together they form a unique fingerprint.

Cite this